MathSciNet Relay Station
MathSciNet bibliographic data
MR3147127 35R11
Yang, Xiao-Jun; Baleanu, Dumitru; He, Ji-Huan Transport equations in fractal porous media within fractional complex transform method. Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. Sci. 14 (2013), no. 4, 287–292.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement